Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

Iv been suffering with these symptoms from around the time i had a miscarriage a year ago and i had another one 6mnts ago..i feel sick every single day mostly on the evenings. my skin is very pale I have dark circles under my eyes no matter how much rest and sleep I get. My heart races just from walking up the stairs. If im in a room with little ventilation I start to feel nauseous and like im not getting enough air. I get light headed and when I pull down the skin under my eyes its very pale almost white. And I get tired very easily and have a low immune system, cold hands and feet. I also feel depressed and down most of the time, but im nit sure whether its because i never feel well. Iv had bronchitus twice this year and couldnt breathe properly and my finger nails went blue both times. I think I may have a form of anemia? :'( :-(

Loading...

You could have anemia but anemia is a symptom not a cause.

I'd be more curious about your cardiovascular system. Have you had a full workup? Have you had an EKG? How is your blood pressure and pulse?

Then lets move on to the lungs. How much air are you moving, volume (it can be measured)? How are the lung sounds? Chest x-ray to rule out any pneumonia, etc?

Having your nails turn blue indicates a serious respiratory issue. Even once the bronchitis was resolved I think you should get it checked.

All your symptoms can be attributed to a respiratory/cardiac issue.

Please see a respiratory specialist for an exam.

Good luck.
Reply

Loading...

Hi,

Thanks for the reply. I went to the doctors today and she said i do look anemic so iv got to have a blood test on friday. She checked my stomach also. She said it would explain why i keep picking up viral infections and why i feel depressed etc but it wouldnt be the cause of the nausea.
I have a sour taste at the back of my tongue which iv had on and off for a few weeks, a burning sensation on and off in my stomach and throat and belching after eating, sometimes stomach turning etc she thinks it may be due to excess stomach acid and gave me some tablets to try for a month. I dont want to use anymore harsh tablets from the doctor so im looking for a long term herbal remedy where i will get no side effects etc.
Any ideas on what herbal remedy helps reduce excess acid?
And my nails returned to normal colour once i got rid of the infection.

Thanks
Reply

Loading...

Hi Amerie,

Thanks for the update. I'm glad you went to the doctors and got checked out. I'm also glad you're breathing better!

The pills that she gave you, what were they? They are most likely an antacid.

I don't know of any herbal remedies but others can post here too.

Keep us updated on your progress and let us know when they find the source of your anemia.

Good luck.
Reply

Loading...

She gave me Omeprazole 20mg but when i looked them up on the net people were complaining about the side effects and becoming dependant on them, so i just want to steer clear of them as my health is bad enough, id rather try a herbal remedy.
I was just shocked to be honest that this could be the cause of why i felt sick near enough every evening for the past year!! I asked her if this was possible and she said yes as if the excess acid isnt resolved it will keep happening. And that the fact i feel depressed from the anemia or from just feeling ill all the time can also cause nausea.
Reply

Loading...

Some people do have problems with Omeprazole.

It could be your diet. Try cutting back on dairy products. Cut back on fast food, it can be high in fat. Liimit your alcohol and soda intake.
It also helps to eat smaller meals.

You probably feel depressed from not feeling well. Yes, anemia can give you nausea and make you not feel well.

Keep us posted.
Reply

Loading...

Yeah this is what iv read about these tablets so id rather not try them and find an alternative.
my diet at the moment isnt very good i dont eat alot as i dont seem to have much of an apetite..and i dont drink alcohol or fizzy pop.
I had read that some types of anemia could give you nausea aswel but the doctor said no so i didnt kno what to think %-)
Reply

Loading...